# SDR AALA202207063649

- Difficulty date: May 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Component: Flap, Airbus
- Component part number: D5757100700400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP RIB 15 FITTING. REPAIRED FITTING PER EA 336747.
